Couldn't find what you looking for?

TRY OUR SEARCH!

My wife has been on Cymbalta for about 7 months and I'm very pleased that she is more happy and playful it has made our day to day interaction with one another great. However the sexual side effects are taring us apart she has no interest in sex at all except ever once in a while ( like ever 4 months) her libido goes through the roof and she wants to do it. Any other time she has no interest what so ever and its like pulling teeth for us to be intimate or for her to give me some kind of sexual release after weeks of no intimacy. Our sex life before Cymbalta and my son being born our sex life was amazing, there were days we'd do it 5 or 6 times a day and we had fun doing so.

I guess my question is if any female has gone through this and can point us in the right direction for some help with this problem because it's to the point where she wants me to go find a Mistress for my sexual release but i love my wife and would never go outside the marriage for that. besides she's beautiful and i only want her. so please if anyone has any good advice reply back because I'm lost and don't know what to do to save our love life. 

Loading...

I Hate to tell you but I also took Cymbalta for depression and like your wife I had No interest in sex. Unlike you my husband got fed up after 2yrs of the up and down of it all and did find another woman. Which made my depression worse. Its what I thought I wanted him to do but we Never recovered. After 20yrs of marriage we did get a divorce. I have since changed to Lexapro and I have No problems with being interested in my relationship now. I would talk to her Dr. and see if she can change. I wish you the best for wanting to get help and wanting to stay devoted to her! God Bless You Both!
Reply

Loading...

It's presently ruining my relationship with my fiancé. He has no interest in me anymore sexually. We get along so much better day to day because he's no longer in pain and is in such a better mood. But I'm not about to join the nunnery. I've had it. And I've told him I'm feeling undesired and severely depressed. He gets mad and then I just have to stop talking about it. I am miserable thanks to this drug.
Reply

Loading...